Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 60 of 80 found articles
 
 
  On the convergence rate of the over-relaxed proximal point algorithm
 
 
Title: On the convergence rate of the over-relaxed proximal point algorithm
Author: Huang, Zhenyu
Noor, Muhammad Aslam
Appeared in: Applied mathematics letters
Paging: Volume 25 (2012) nr. 11 pages 4 p.
Year: 2012
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 60 of 80 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands